MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE - HOLDREGE, NE / 68949 SYRINGE 1.0ML 30GA 1/2IN UF 10BAG 500CS; SYRINGE, PISTON

BD MEDICAL - DIABETES CARE - HOLDREGE, NE / 68949 SYRINGE 1.0ML 30GA 1/2IN UF 10BAG 500CS; SYRINGE, PISTON
Model Number 328411
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
6 syringes affected by event.
 
Event or Problem Description
Consumer reported found 6 needle shield laying in 1 sealed syringe packet.5 of the 6 had the needles stuck in the shields.And 1 syringe had the needle attached to the syringe with just the empty shield in the bag.No injury from this incident.Dc lot # 3100603 catalog# 328411 date of event (b)(6) 2024 sample status awaiting sample.
 
Additional Manufacturer Narrative
Additional information provided to sections b4, g6, h2, h3, and h11.See medwatch completed section c form attached.Corrections made to section h6 (component code, type of investigation, investigation findings, & investigation conclusions).Investigation summary: samples were received and an investigation was performed.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.Embecta was able to duplicate or confirm the indicated issue and based on trend analysis no further action is required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Based on the above, no additional investigation and corrective/preventative action (capa) or situational analysis (sa) is required.

Brand Name
SYRINGE 1.0ML 30GA 1/2IN UF 10BAG 500CS
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE - HOLDREGE, NE / 68949
Manufacturer (Section G)
BECTON, DICKINSON & CO.
1 becton dr.
franklin lakes NJ 07417
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key19130838
Report Number1920898-2024-05100
Device Sequence Number6994331
Product Code FMF
UDI-Device Identifier00382908411035
UDI-Public00382908411035
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number328411
Device Lot Number3100603
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/18/2024
Supplement Report FDA Received Date07/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown